BibTeX record journals/ijprai/Utschick98

download as .bib file

@article{DBLP:journals/ijprai/Utschick98,
  author    = {Wolfgang Utschick},
  title     = {A Regularization Method for Non-Trivial Codes in Polychotomous Classifications},
  journal   = {Int. J. Pattern Recognit. Artif. Intell.},
  volume    = {12},
  number    = {4},
  pages     = {453--474},
  year      = {1998},
  url       = {https://doi.org/10.1142/S0218001498000294},
  doi       = {10.1142/S0218001498000294},
  timestamp = {Mon, 11 May 2020 22:56:36 +0200},
  biburl    = {https://dblp.org/rec/journals/ijprai/Utschick98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics